# SDR 2005UALA00448

- Difficulty date: May 12, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Part serial: A9667
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HAD BEEN DEPLOYED CAUSING HOLES IN INFLATION TUBE AND HEAVY SEAM DEGRADATION.  PROBABLE CAUSE OF HOLES IN THE INFLATABLE IS FOREIGN OBJECT DAMAGE (FOD) DURING DEPLOYMENT OR PERHAPS DUE TO HANDLING DURING TRANSPORTATION.  SINCE THE DAMAGE WAS BEYOND THE CMM ALLOWED REPAIR LIMITS, THE UNIT WAS SENT TO THE OEM FOR REPAIR.  THE OEM WILL HAVE TO EVALUATE THE EXTENT OF THE DAMAGE AND PERFORM OEM REPAIRS WHERE APPLICABLE.
